# SDR C77A2020031800010

- Difficulty date: December 15, 2018
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 31,118 hours, 18,662 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091908001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON TWO SHEAR CLIPS IN THE AFT CARGO COMPARTMENT. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF THE CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING AFT CARGO STRUCTURE: P/N 170-91908-001 FR84 SHEAR CLIP AND P/N 170-66064-001 FR85 SHEAR CLIP, BOTH OF WHICH ARE LOCATED BETWEEN S-28R AND S-29R. REFERENCE FIGURES 1-3 FOR DAMAGE LOCATION AND DETAILS. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2, WHICH ARE APPROVED AS PART OF THE TYPE CERTIFICATE, AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR. WORK ORDER 2450172383
